NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

A dying patient has noisy, rattling breathing that is upsetting the family. Which nursing action helps?

  1. AGive large volumes of oral fluids
  2. BTell the family it means the patient is choking and needs help
  3. CStart deep suction every 10 minutes
  4. DReposition the patient and explain the cause to the family
2.基礎看護学むずかしい

A small fire starts in a patient's room. What is the first action?

  1. AMove the patient away from immediate danger
  2. BGo and find the fire safety officer to ask what should be done
  3. CTry to put out the fire with water
  4. DOpen the windows to let out the smoke
3.感染管理と患者の安全ふつう

A patient is admitted to an inpatient mental health unit. Why are personal belongings checked?

  1. ATo decide which family members may visit
  2. BTo find out what the patient likes to wear during the hospital stay
  3. CTo remove items that could be used to harm self or others
  4. DTo make a list of valuable items for insurance
4.感染管理と患者の安全むずかしい

Over a few hours, the emergency department sees many previously healthy people with the same unusual severe symptoms. What should the nurse do?

  1. AReport it to infection prevention and public health authorities promptly
  2. BSend the patients home quickly to avoid crowding the emergency department
  3. CTreat each patient and wait to see if more arrive next week
  4. DTell only the patients’ families about the pattern
5.優先順位の決定と委任ふつう

A patient has a nasogastric tube on suction. Which task can the nurse delegate to a nursing assistant?

  1. AChecking the tube’s position
  2. BAssessing the drainage for blood
  3. CIrrigating the tube when it blocks
  4. DGiving mouth care
6.優先順位の決定と委任むずかしい

腎臓内科病棟で、看護師が最初に診るべき患者はどれですか?

  1. A腹膜透析を受けていて、排液が透明な患者
  2. B動静脈シャントに、強いスリルと血管雑音がある患者
  3. C血液透析を受けていて、昨日のセッションを欠席し、今は筋力低下と不整脈がある患者
  4. D低リン食についての助言を求めている患者
7.臨床看護学ふつう

A patient's low potassium does not improve despite potassium replacement. Which other electrolyte should be checked?

  1. AChloride
  2. BSodium
  3. CPhosphate
  4. DMagnesium
8.臨床看護学むずかしい

A patient rescued from a house fire has soot around the mouth, singed nasal hairs and a hoarse voice. What is the main concern?

  1. AHypothermia from the fire service water
  2. BA minor throat infection
  3. CDehydration from sweating
  4. DAirway swelling from inhalation injury
9.検査値と電解質ふつう

慢性腎臓病の患者は、酢酸カルシウムやセベラマーなどのリン吸着薬をいつ服用すべきですか?

  1. A食事とともに
  2. B空腹時の就寝前
  3. C気分が悪いときだけ
  4. D週に 1 回だけ
10.検査値と電解質むずかしい

A patient has fever, chills, flank pain and costovertebral angle tenderness. Urinalysis shows many white cells and white cell casts. Which condition is most likely?

  1. AAcute pyelonephritis
  2. BSimple cystitis
  3. CGlomerulonephritis
  4. DNephrotic syndrome
11.薬理学ふつう

Which adverse effect of doxorubicin requires monitoring of heart function?

  1. ASevere hypertension during the infusion itself
  2. BPericarditis caused by infection
  3. CCumulative heart muscle damage leading to heart failure
  4. DRapid rise in cholesterol
12.薬理学むずかしい

A patient with severe chronic hyponatraemia receives hypertonic saline. Why is the rate of correction strictly limited?

  1. ARaising sodium too fast causes severe hypokalaemia and cardiac arrest
  2. BRaising sodium too fast can cause osmotic demyelination in the brain
  3. CHypertonic saline is toxic to the liver at high rates
  4. DFast correction causes immediate kidney failure
13.内科外科看護:循環器と呼吸器ふつう

A patient has episodes of severe headache, sweating and palpitations with very high blood pressure. Which rare cause should be considered?

  1. AAortic stenosis
  2. BAsthma
  3. CStable angina
  4. DPhaeochromocytoma
14.内科外科看護:循環器と呼吸器むずかしい

The monitor of a patient with a permanent pacemaker shows pacing spikes, but none of them is followed by a QRS complex. What does this mean?

  1. AFailure to sense
  2. BFailure to capture
  3. CNormal pacemaker function
  4. DAtrial fibrillation
15.内科外科看護:神経、内分泌、腎臓ふつう

A patient's potassium stays low despite replacement. Which other level should be checked?

  1. AMagnesium
  2. BBilirubin
  3. CAmylase
  4. DFerritin
16.内科外科看護:神経、内分泌、腎臓むずかしい

An adult stares blankly for about a minute, smacks their lips and fumbles with their clothes. Afterwards they are confused for ten minutes and remember nothing. Which seizure type fits best?

  1. AMyoclonic seizure
  2. BAtonic (drop) seizure with a fall
  3. CFocal impaired awareness seizure
  4. DAbsence seizure
17.内科外科看護:消化器、周術期、がんふつう

Which intervention most reduces pressure ulcer risk in an immobile patient?

  1. AMassaging red areas firmly at each turn to bring back the circulation
  2. BUsing a doughnut-shaped ring cushion
  3. CKeeping the head of the bed raised at 90° all day
  4. DRegular repositioning and a pressure-redistributing mattress
18.内科外科看護:消化器、周術期、がんむずかしい

A competent adult who is a Jehovah's Witness refuses blood transfusion before major surgery. What should the nurse do?

  1. AAsk the family to override the decision
  2. BPlan to transfuse secretly during the operation if it becomes needed
  3. CRespect the decision, document it and inform the team
  4. DCancel the surgery without discussing it
19.母性看護・産科看護ふつう

A woman at 18 weeks asks about safe exercise. Which advice is correct?

  1. AExercise should be stopped completely during pregnancy
  2. BModerate exercise like walking or swimming is encouraged
  3. CContact sports and scuba diving are safe if she did them before
  4. DExercise lying flat on her back is best after 20 weeks
20.母性看護・産科看護むずかしい

Which finding in a newborn at 6 hours requires the most urgent action?

  1. AMild moulding of the head
  2. BAcrocyanosis of the hands and feet
  3. CSmall white milia on the nose and chin
  4. DCentral cyanosis, fast breathing and grunting
21.小児看護ふつう

A child with a myelomeningocele has a neurogenic bladder. Which management is usual?

  1. AA permanent catheter left in place for life
  2. BRestricting fluids to reduce urine volume
  3. CClean intermittent catheterisation
  4. DWaiting for bladder control to develop naturally
22.小児看護むずかしい

鎌状赤血球症の子どもに、新たな胸痛、咳、発熱、酸素飽和度 90 % がみられます。看護師は何を疑うべきですか?

  1. A入院していることへの不安
  2. B四肢の疼痛発作による通常の痛み
  3. C急性胸部症候群(緊急事態)
  4. D軽い風邪
23.精神看護ふつう

What must a patient be told for consent to a new psychotropic medicine to be valid?

  1. AOnly the benefits, so that the patient is not frightened by the side effects
  2. BThe expected benefits, the main risks and the alternatives, including no treatment
  3. COnly the name of the medicine and the time of day it will be given
  4. DNothing at all, because psychiatric patients cannot give consent
24.精神看護むずかしい

An 8-year-old with separation anxiety disorder has missed two weeks of school. What is the most helpful approach?

  1. ATell him that he is being silly and must go
  2. BSupport a gradual, planned return to school with a consistent goodbye routine
  3. CLet a parent stay with him in class every day for the rest of the year
  4. DAllow him to stay at home until he wants to go back
25.看護の計算と単位換算ふつう
8 lb 9 oz? kg1 lb = 16 oz1 kg = 2.2 lb

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある新生児の体重は 8 lb 9 oz です。1 lb = 16 oz と 1 kg = 2.2 lb を使って、体重 m をキログラムで求めてください。小数第2位に丸めてください。

8 lb 9 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.看護の計算と単位換算むずかしい
00:0021:2501:30t = ?

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある点滴が 21:25 に始まり、翌朝の 01:30 に終了しました(24時間表記)。何分 t 続きましたか。

21:2501:30
t = min
27.投与量の計算ふつう
024681010 mL

体重 38 kg の子どもに、4 mg/kg の薬が処方されています。原液は 40 mg/mL を含みます。用量を吸い上げます:何 mL V を投与しますか?

38 kg4 mg/kg40 mg/mL
V = mL
28.投与量の計算むずかしい
40 mg/1 mLV = ? mL

患者の体重は 74.8 lb です。処方は 1 回量として 10 mg/kg で、原液は 1 mL 中に 40 mg を含みます。1 kg = 2.2 lb として、何 mL V 投与しますか?

74.8 lb10 mg/kg40 mg/1 mL1 kg = 2.2 lb
V = mL
29.点滴速度ふつう
500 mL60 gtt/mL10 h? gtt/min

60 滴/mL の輸液セットで 500 mL を 10 時間かけて投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。

500 mL10 h60 gtt/mL
R = gtt/min
30.点滴速度むずかしい
25 mg250 mL12 mL/h? mcg/min

25 mg を 250 mL に含む輸液が 12 mL/h で投与されています。患者は 1 分あたり何マイクログラム D を受け取りますか?

25 mg/250 mL12 mL/h
D = mcg/min
31.輸液と水分出納ふつう
摂取量排泄量8 時間勤務帯スープ180 mL牛乳100 mL点滴静注125 mL/h × 8 h抗菌薬の点滴静注2 × 50 mL尿225 mL尿325 mL尿450 mL尿225 mL嘔吐150 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 8 時間勤務帯 1 回分の摂取量と排泄量を示しています。患者の体重は 70 kg です。平均尿量 U を mL/kg/h で求めてください。 小数第 2 位まで四捨五入してください。

70 kg8 h尿: 225 mL尿: 325 mL尿: 450 mL尿: 225 mL嘔吐: 150 mL
U = mL/kg/h
32.輸液と水分出納むずかしい
1000 mL700 mL 投与済み60 mL/h20:00t = ? h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 1000 mL のバッグをポンプで 60 mL/h で投与しています。20:00 の時点で 700 mL がすでに投与されています。バッグが空になるまであと何時間 t ですか? 小数第 1 位まで四捨五入してください。

1000 mL700 mL 投与済み60 mL/h
t = h
33.臨床アセスメントスコアふつう
軽症中等症重症

練習問題(数値は架空のもので、臨床上の指針ではありません)。 頭部外傷後の練習用の患者は 自発的に開眼する、文章で話すが混乱している、そして最良運動反応として次を示します:命令に従う。 GCS を求め、それによって頭部外傷を分類してください。答えをクリックしてください。

  1. 1軽症
  2. 2中等症
  3. 3重症
34.臨床アセスメントスコアむずかしい
良好中等度の異常低

練習問題(数値は架空のもので、臨床上の指針ではありません)。 練習用の新生児の生後 1 分の所見:全身の皮膚が桃色、心拍数 130/分、刺激に対して顔をしかめる、四肢をやや屈曲する、良好な呼吸で、力強い泣き声。 アプガースコアを採点し、そのスコアの解釈をクリックしてください。

  1. 1良好
  2. 2中等度の異常
  3. 3低

3溶液

1.基礎看護学

答え: D · Reposition the patient and explain the cause to the family

これが答えになる理由

Noisy "death rattle" breathing comes from secretions in the throat and is not usually distressing to the patient. Repositioning, explanation and sometimes medicines help; deep suction is usually avoided.

答え

D · Reposition the patient and explain the cause to the family
2.基礎看護学

答え: A · Move the patient away from immediate danger

これが答えになる理由

The first priority is to rescue anyone in immediate danger, then raise the alarm, contain the fire by closing doors and only then try to extinguish it if safe. Opening windows feeds a fire with oxygen.

答え

A · Move the patient away from immediate danger
3.感染管理と患者の安全

答え: C · To remove items that could be used to harm self or others

これが答えになる理由

Belongings are searched with the patient, according to policy, for items such as sharp objects, cords, drugs and lighters. These are stored safely to reduce the risk of self-harm or violence.

答え

C · To remove items that could be used to harm self or others
4.感染管理と患者の安全

答え: A · Report it to infection prevention and public health authorities promptly

これが答えになる理由

Clusters of similar unusual illness can signal an outbreak or bioterrorism. Early reporting allows public health to investigate, guide precautions and treatment, and protect the community.

答え

A · Report it to infection prevention and public health authorities promptly
5.優先順位の決定と委任

答え: D · Giving mouth care

これが答えになる理由

Mouth care is routine and important because the patient cannot eat or drink. Checking position, irrigating the tube and assessing drainage need nursing skills and judgement.

答え

D · Giving mouth care
6.優先順位の決定と委任

答え: C · 血液透析を受けていて、昨日のセッションを欠席し、今は筋力低下と不整脈がある患者

これが答えになる理由

透析を欠席すると、カリウムが蓄積します。筋力低下と不整脈は高カリウム血症を示唆し、致死的な不整脈を起こすことがあるため、看護師は直ちにアセスメントし、心電図モニタリングを手配してエスカレーションします。スリルと血管雑音、透明な排液は予測される所見で、食事の助言は待てます。

答え

C · 血液透析を受けていて、昨日のセッションを欠席し、今は筋力低下と不整脈がある患者
7.臨床看護学

答え: D · Magnesium

これが答えになる理由

Hypomagnesaemia increases renal potassium loss and makes hypokalaemia hard to correct. Magnesium must be replaced as well.

答え

D · Magnesium
8.臨床看護学

答え: D · Airway swelling from inhalation injury

これが答えになる理由

These signs suggest inhalation injury, which can cause rapid airway swelling and obstruction. Early senior anaesthetic review is needed, as early intubation may be required. Carbon monoxide poisoning must also be considered.

答え

D · Airway swelling from inhalation injury
9.検査値と電解質

答え: A · 食事とともに

これが答えになる理由

リン吸着薬は、腸内で食物由来のリン酸に結合して作用するため、食事とともに服用します。食間に服用すると、ほとんど効果がありません。

答え

A · 食事とともに
10.検査値と電解質

答え: A · Acute pyelonephritis

これが答えになる理由

White cell casts show that the inflammation is in the kidney itself, not just the bladder. With fever and flank pain this indicates pyelonephritis. Glomerulonephritis typically causes red cell casts, and nephrotic syndrome causes heavy protein loss.確認に用いた資料: Urinary casts · MedlinePlus (NIH) (2025); Glomerulonephritis · MedlinePlus (NIH) (2025)

答え

A · Acute pyelonephritis
11.薬理学

答え: C · Cumulative heart muscle damage leading to heart failure

これが答えになる理由

Anthracyclines such as doxorubicin can damage heart muscle, and the risk increases with cumulative dose. Heart function is assessed before and during treatment; the drug can also turn urine red.

答え

C · Cumulative heart muscle damage leading to heart failure
12.薬理学

答え: B · Raising sodium too fast can cause osmotic demyelination in the brain

これが答えになる理由

In chronic hyponatraemia the brain adapts to low osmolality. Correcting sodium too rapidly shrinks brain cells and can cause osmotic demyelination (central pontine myelinolysis), so sodium is checked often.

答え

B · Raising sodium too fast can cause osmotic demyelination in the brain
13.内科外科看護:循環器と呼吸器

答え: D · Phaeochromocytoma

これが答えになる理由

Phaeochromocytoma is a catecholamine-secreting tumour, usually of the adrenal medulla. Classic features are paroxysmal headache, sweating, palpitations and hypertension. It is diagnosed with plasma or urine metanephrines.

答え

D · Phaeochromocytoma
14.内科外科看護:循環器と呼吸器

答え: B · Failure to capture

これが答えになる理由

Failure to capture means the pacing stimulus does not depolarise the myocardium, so no QRS follows the spike. Causes include lead displacement, a raised threshold or battery problems. It can cause bradycardia or asystole, so the patient is assessed and the team informed urgently.

答え

B · Failure to capture
15.内科外科看護:神経、内分泌、腎臓

答え: A · Magnesium

これが答えになる理由

Hypomagnesaemia increases potassium loss in the urine and makes hypokalaemia hard to correct. Magnesium is checked and replaced as well.

答え

A · Magnesium
16.内科外科看護:神経、内分泌、腎臓

答え: C · Focal impaired awareness seizure

これが答えになる理由

Focal impaired awareness seizures often come from the temporal lobe. They last about a minute or two, with automatisms such as lip smacking and fumbling, and are followed by confusion. Absence seizures are shorter and have no postictal phase.

答え

C · Focal impaired awareness seizure
17.内科外科看護:消化器、周術期、がん

答え: D · Regular repositioning and a pressure-redistributing mattress

これが答えになる理由

Regular repositioning according to risk and suitable support surfaces reduce pressure. Massaging red areas and ring cushions can damage tissue and are not recommended.

答え

D · Regular repositioning and a pressure-redistributing mattress
18.内科外科看護:消化器、周術期、がん

答え: C · Respect the decision, document it and inform the team

これが答えになる理由

An informed refusal by a competent adult must be respected. The team discusses which products and alternatives (such as cell salvage or iron) the patient accepts, documents the decision and plans to reduce blood loss.

答え

C · Respect the decision, document it and inform the team
19.母性看護・産科看護

答え: B · Moderate exercise like walking or swimming is encouraged

これが答えになる理由

Moderate exercise is safe and beneficial for most pregnant women. Contact sports, activities with a high fall risk and scuba diving are avoided, as is lying flat on the back for long periods later in pregnancy.

答え

B · Moderate exercise like walking or swimming is encouraged
20.母性看護・産科看護

答え: D · Central cyanosis, fast breathing and grunting

これが答えになる理由

Central cyanosis, tachypnoea and grunting indicate respiratory distress and need immediate assessment, oxygen and evaluation for causes such as infection, heart disease or lung problems.

答え

D · Central cyanosis, fast breathing and grunting
21.小児看護

答え: C · Clean intermittent catheterisation

これが答えになる理由

Damage to the spinal nerves causes a bladder that does not empty fully, risking infection and kidney damage. Clean intermittent catheterisation several times a day, taught to parents and later to the child, is the usual approach.

答え

C · Clean intermittent catheterisation
22.小児看護

答え: C · 急性胸部症候群(緊急事態)

これが答えになる理由

急性胸部症候群は、胸痛、発熱、呼吸器症状、低酸素、胸部 X 線の新たな変化を起こします。鎌状赤血球症の主な死因の 1 つで、緊急の治療が必要です。

答え

C · 急性胸部症候群(緊急事態)
23.精神看護

答え: B · The expected benefits, the main risks and the alternatives, including no treatment

これが答えになる理由

Valid consent requires that the patient has capacity, has enough information about benefits, risks and alternatives, and decides voluntarily. A mental illness does not automatically remove capacity.

答え

B · The expected benefits, the main risks and the alternatives, including no treatment
24.精神看護

答え: B · Support a gradual, planned return to school with a consistent goodbye routine

これが答えになる理由

Long-term avoidance strengthens anxiety. A gradual, planned return, short and predictable goodbyes, praise for brave behaviour and cooperation between parents and school, often with CBT, help the child cope.

答え

B · Support a gradual, planned return to school with a consistent goodbye routine
25.看護の計算と単位換算

答え: m = 3.89 kg

家庭用の計量と体重:看護の試験では丸めた換算値を使います。小さじ1(tsp)= 5 mL、大さじ1(tbsp)= 15 mL = 小さじ3、液量オンス1(fl oz)= 30 mL = 大さじ2、1カップ = 8 fl oz = 240 mL。体重は 1 kg = 2.2 lb、1 lb = 16 oz、長さは 1 インチ = 2.54 cm です。不要な単位が約分されて消えるように式を立ててください。

オンスからポンドへ

9 oz/16 = 0.5625 lb
8 + 0.5625 = 8.563 lb

ポンドからキログラムへ

m = 8.563/2.2 = 3.892 ≈ 3.89 kg

答え

m = 3.89 kg
26.看護の計算と単位換算

答え: t = 245 min

24時間表記:午後1時以降は、時に12を足します(午後3:45 = 15:45)。午前0時から午前0:59は00:00~00:59、午後12:00~12:59は12:00~12:59のままです。戻すときは、13~23時から12を引いて午後を付け、00時は午前12時にします。真夜中をまたぐ時間は2つに分けて数えます。24:00(00:00)まで、そして00:00から。

午前0時まで

21:25 → 24:00 = 155 min

午前0時以降

00:00 → 01:30 = 90 min

合計

t = 155 + 90 = 245 min

答え

t = 245 min
27.投与量の計算

答え: V = 3.8 mL

用量の吸い上げ:容量 = (処方量/原液の濃度) × 原液の容量。先に単位をそろえ、次に、その容量が注射器に収まり、目盛りの 1 本に当たることを確認します。

体重からの用量

D = 4·38 = 152 mg

体積

V = 152/40 = 3.8 mL

注射器で

この 10 mL の注射器では、小さい目盛り 1 本が 0.2 mL です。

答え

V = 3.8 mL
28.投与量の計算

答え: V = 8.5 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

体重 (kg)

74.8/2.2 = 34 kg

投与量

10·34 = 340 mg

体積

V = (340/40)·1 = 8.5 mL

答え

V = 8.5 mL
29.点滴速度

答え: R = 50 gtt/min

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

時間(分)

10·60 = 600 min

滴下速度

R = 500·60/600 = 50 gtt/min

答え

R = 50 gtt/min
30.点滴速度

答え: D = 20 mcg/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

濃度

25000 mcg/250 mL = 100 mcg/mL

1 時間あたりの投与量

12·100 = 1200 mcg/h

1 分あたりの用量

D = 1200/60 = 20 mcg/min

答え

D = 20 mcg/min
31.輸液と水分出納

答え: U = 2.19 mL/kg/h

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総尿量

225 + 325 + 450 + 225 = 1225 mL

体重 1 kg・1 時間あたり

U = 1225/(70·8) = 2.188 ≈ 2.19 mL/kg/h

答え

U = 2.19 mL/kg/h
32.輸液と水分出納

答え: t = 5 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

残量

1000 − 700 = 300 mL

時間

t = 300/60 = 5 h

答え

t = 5 h

これは約 5 h 00 min なので、バッグは 01:00 ごろに空になります。

33.臨床アセスメントスコア

答え: 軽症

グラスゴー・コーマ・スケール:3つの領域で最良の反応を合計します。開眼 E:自発開眼 4、呼びかけで開眼 3、痛み刺激で開眼 2、開眼なし 1。言語反応 V:見当識あり 5、混乱した会話 4、不適当な言葉 3、理解不明の声 2、発語なし 1。運動反応 M:命令に従う 6、疼痛部位を認識 5、正常屈曲(逃避)4、異常屈曲 3、伸展 2、反応なし 1。合計は3~15です。頭部外傷後は、13~15が軽症、9~12が中等症、3~8が重症とされるのが一般的です。

各領域を採点する

E: 自発的に開眼する → 4
V: 文章で話すが混乱している → 4
M: 命令に従う → 6

足す

GCS = 4 + 4 + 6 = 14

重症度

GCS 14 → 軽症

答え

軽症
34.臨床アセスメントスコア

答え: 良好

アプガースコア:生後1分と5分に、5つの徴候をそれぞれ0、1、2点で評価します。皮膚色(Appearance):青色または蒼白 0、体幹は桃色で四肢は青色 1、全身が桃色 2。心拍数(Pulse):なし 0、100回/分未満 1、100回/分以上 2。刺激への反応(Grimace、反射の易刺激性):なし 0、顔をしかめる 1、泣く・咳・くしゃみ 2。筋緊張(Activity):ぐったり 0、やや屈曲 1、活発に動く 2。呼吸(Respiration):なし 0、ゆっくりまたは不規則で弱い泣き声 1、良好で力強い泣き声 2。合計7~10点は良好、4~6点は中等度の異常、0~3点は低い状態です。

各徴候を採点する

皮膚色: 全身の皮膚が桃色 → 2
脈拍: 130/min → 2
刺激への反応: 刺激に対して顔をしかめる → 1
アクティビティ: 四肢をやや屈曲する → 1
呼吸: 良好な呼吸で、力強い泣き声 → 2

足す

APGAR = 2 + 2 + 1 + 1 + 2 = 8

解釈

8 → 良好

答え

良好

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions